# SDR FDEA202407271058

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 84,311 hours, 21,235 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING FOUND CRACKED AT   STATION 595 (APPROX 1.0") CRACK AT NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING STATION 595, REPAIRED PER   E.A. #: 1-5310-T0380063 P1. TITLE: FUSELAGE   MAINFRAME   CRACK REPAIR ON RH NOSE   LANDING GEAR TRUNNION FITTING, STA595. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
